# SDR CA091015005

- Difficulty date: September 30, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 525B
- Aircraft time: 1,772 hours
- Engine: Wilint FJ44
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Part number: 99123734
- Condition: Intermittent
- Location: Hyd
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SWITCH INTERMITTENT OPERATION WOULD STAY ON WHEN SHOULD BE OFF.  SWITCH REPLACED NEW.
